# SDR WX0A070351

- Difficulty date: June 28, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991015193
- Condition: Cracked
- Location: Bs 843
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CUSP CRACKED THROUGH RIVET HOLE AT STA 843, REPAIRED AS REQUIRED.
